# SDR SWAA2014012024343

- Difficulty date: January 20, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 42,251 hours, 24,346 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 61362
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT LIGHT BALLAST WIRE DISCONNECTED AT WIRE BUNDLE W4248.  R & R BALLAST IAW MM.
